# SDR RAIA00410025

- Difficulty date: October 31, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145016
- Aircraft time: 11,859 hours, 11,036 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Failed
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOISES NOTED WHILE CLIMBING THROUGH 15,000 FT.  PRESSURIZATION REMAINED UNCHANGED.  MAINTENANCE INSPECTED AND FOUND F/O'S TEMP SEAL TAPE HAD BLOWN AWAY FROM SEAL.  RESEAL F/O'S SEAL WITH SPEED TAPE.
